Journal Browser Advanced Search Help
Journal Browser Advanced search HELP
-
Korean J Anesthesiol. 2004 Oct;47(4):596-599. Korean. Case Report.
Kim YH , Kim DH , Oh AY , Kim KO , Kim CS .
Department of Anesthesiology and Pain Medicine, Seoul National University College of Medicine, Seoul, Korea. kimcs@snu.ac.kr
Abstract

We report four cases of intracranial hemorrhage after cardiac surgery using cardiopulmonary bypass in the pediatric patients. The pre-, intra-, and postoperative data of these 4 patients are presented. The specific factors causing the intracranial hemorrhage remain unexplained, but anticoagulant (heparin) and a tearing of bridging veins after a rapid change of the brain volume by administration of mannitol can be a cause of intracranial hemorrhage. Intracranial hemorrhagic brain injury after cardiac surgery is rare but devastating. however, we consider early diagnosis and proper treatment to be effective because organic brain damage did not occur.

Copyright © 2019. Korean Association of Medical Journal Editors.